# SDR AALA971125

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corroded
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 5 SLAT ACTUATOR INBOARD AND OUTBOARD ATTACH ANGLES CORRODED.  REMOVED AND REPLACED BOTH ANGLES.  TST:  55,431 HOURS.  CYCLES:  34,330.  (X)
